Alert archive / Minnesota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 88, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 8, 2020, 5:25 PM CDT for Dakota County, Goodhue County, Minnesota; Pepin County, Pierce County, Wisconsin. It was in force for 35 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2020, 5:25 PM CDT (22:25 UTC)
- Expired
- Aug 8, 2020, 6:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dakota County, MN, Goodhue County, MN, Pepin County, WI, Pierce County, WI
The radar
The Minneapolis radar (KMPX), 93 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 5:30 PM CDT | TSTM WND GST 57 | 2 Sse Red Wing, MN | MEASURED AT A CWOP. |
| Aug 8, 5:35 PM CDT | TSTM WND GST 60 | 3 Wsw Red Wing, MN | FROM A CWOP. |
| Aug 8, 5:45 PM CDT | TSTM WND GST 58 | 2 Wnw Bay City, WI | MEASURED AT RED WING AIRPORT (KRGK). |
| Aug 8, 5:55 PM CDT | TSTM WND DMG | Bay City, WI | A FEW TREES AND POWER LINES DOWN IN THE BAY CITY AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1441 J/kg
- Mixed-layer CIN
- -202 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 250 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
300
WUUS53 KMPX 082225
SVRMPX
MNC037-049-WIC091-093-082300-
/O.NEW.KMPX.SV.W.0088.200808T2225Z-200808T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
525 PM CDT Sat Aug 8 2020
The National Weather Service in The Twin Cities has issued a
* Severe Thunderstorm Warning for...
Southeastern Dakota County in east central Minnesota...
Central Goodhue County in southeastern Minnesota...
Southwestern Pepin County in west central Wisconsin...
Southern Pierce County in west central Wisconsin...
* Until 600 PM CDT.
* At 525 PM CDT, a severe thunderstorm was located near Welch, or 8
miles west of Red Wing, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Red Wing, Cannon Falls, Goodhue, Welch, Bay City, Stockholm,
Frontenac, Vasa, Diamond Bluff, Wacouta, Miesville and Wastedo.
This includes U.S. Highway 61 between mile markers 82 and 104.
This includes Treasure Island Casino.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4435 9290 4452 9299 4476 9263 4452 9204
4448 9206 4445 9227 4445 9243 4442 9243
TIME...MOT...LOC 2225Z 239DEG 28KT 4451 9271
HAIL...<.75IN
WIND...60MPH
$$
ETA3 follow-up statements
089
WWUS53 KMPX 082235
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
535 PM CDT Sat Aug 8 2020
MNC037-049-WIC091-093-082300-
/O.CON.KMPX.SV.W.0088.000000T0000Z-200808T2300Z/
Dakota MN-Goodhue MN-Pepin WI-Pierce WI-
535 PM CDT Sat Aug 8 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHEASTERN DAKOTA...CENTRAL GOODHUE...SOUTHWESTERN PEPIN AND
SOUTHERN PIERCE COUNTIES...
At 535 PM CDT, a severe thunderstorm was located over Red Wing,
moving northeast at 30 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Red Wing, Cannon Falls, Goodhue, Welch, Bay City, Stockholm,
Frontenac, Vasa, Diamond Bluff, Wacouta, Miesville and Wastedo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4435 9290 4452 9299 4476 9263 4452 9204
4448 9206 4445 9227 4445 9243 4442 9243
TIME...MOT...LOC 2235Z 239DEG 28KT 4455 9261
HAIL...<.75IN
WIND...70MPH
$$
ETA314
WWUS53 KMPX 082246
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
546 PM CDT Sat Aug 8 2020
MNC037-082255-
/O.CAN.KMPX.SV.W.0088.000000T0000Z-200808T2300Z/
Dakota MN-
546 PM CDT Sat Aug 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAKOTA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4439 9264 4451 9278 4473 9255 4452 9204
4448 9206 4445 9227 4445 9243 4442 9243
TIME...MOT...LOC 2245Z 239DEG 28KT 4459 9251
$$
MNC049-WIC091-093-082300-
/O.CON.KMPX.SV.W.0088.000000T0000Z-200808T2300Z/
Goodhue MN-Pepin WI-Pierce WI-
546 PM CDT Sat Aug 8 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CENTRAL GOODHUE...SOUTHWESTERN PEPIN AND SOUTHEASTERN PIERCE
COUNTIES...
At 545 PM CDT, a severe thunderstorm was located over Bay City, or
near Red Wing, moving northeast at 30 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Red Wing, Goodhue, Welch, Bay City, Stockholm, Frontenac, Vasa,
Diamond Bluff, Wacouta, Central Point, Esdaile and Red Wing Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4439 9264 4451 9278 4473 9255 4452 9204
4448 9206 4445 9227 4445 9243 4442 9243
TIME...MOT...LOC 2245Z 239DEG 28KT 4459 9251
HAIL...<.75IN
WIND...70MPH
$$
ETA151
WWUS53 KMPX 082258
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
558 PM CDT Sat Aug 8 2020
MNC049-WIC091-093-082308-
/O.EXP.KMPX.SV.W.0088.000000T0000Z-200808T2300Z/
Goodhue MN-Pepin WI-Pierce WI-
558 PM CDT Sat Aug 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GOODHUE...SOUTHWESTERN
PEPIN AND SOUTHEASTERN PIERCE COUNTIES WILL EXPIRE AT 600 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
The Twin Cities.
LAT...LON 4439 9264 4451 9278 4473 9255 4452 9204
4448 9206 4445 9227 4445 9243 4442 9243
TIME...MOT...LOC 2258Z 239DEG 28KT 4463 9241
$$
ETAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:18 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Aug 8, 3:18 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 318 PM CDT Sat Aug 8 2020 .SHORT TERM...(This evening through Sunday night) Issued at 317 PM CDT Sat Aug 8 2020 MCS currently working through the southern portion of the area was initially forced along the southern periphery of an old MCV, and is now starting to lose some punch as its cold pool outruns the mid-level circulation. However, given the ample instability (MUCAPE AOA 3500 J/Kg) we could still see some additional development through the remainder of the afternoon into early evening in association with it (or due to the more widespread weak warm advection across the area). A better chance for SHRA/TSRA still looks to be later tonight when the shortwave trough over western KS and NE moves toward the region, although CAMs have become less optimistic about that this afternoon. However, still allowed for a more widespread increase in PoPs across the area tonight. Convective potential on Sunday is also a difficult call since much will depend on what occurs tonight into early Sunday morning, and how much forcing we're able to see with the frontal boundary. Maintained chance PoPs, which certainly lines up with some of the CAMs. The larger scale guidance (NAM, GFS, ECMWF) would point toward the best chance being during the evening when the frontal boundary moves through the area, so went with the most widespread PoPs during that period. .LONG TERM...(Monday through Saturday) Issued at 317 PM CDT Sat Aug 8 2020 In the longer term we'll see somewhat zonal flow early in the week give way to a western trough and eastern ridge by later in the week. This will put us into a potentially active pattern for the second half of the week, and the forecast reflects that with a long period of chance PoPs across much of the area. It will undoubtedly be dry for much of that time, but differences in the guidance on timing and position of features leads to a long period of lower probabilities in the NBM consensus guidance. Unfortunately, at this point there isn't any good reason to deviate substantially from that since mesoscale features that can't be accurately forecast with specifity at this time will dictate much of what occurs. Did decrease PoPs some for a few periods when the deterministic guidance was in good agreement, but couldn't find too many opportunities to do so. Temperatures look to be near or above normal through the period. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1227 PM CDT Sat Aug 8 2020 Anything but a high confidence forecast this go around with an unstable airmass and various weak forcing mechanisms in the area. Tried to time some convection this afternoon with the presence of upstream activity and some of the CAMs bringing activity through the central portion of the area. A better chance would seem to be later tonight when the shorwave trough over western South Dakota evident on water vapor imagery work into the area. Cloud cover remains an issue, with widespread MVFR ceilings slow to leave today. Satellite shows some mixing starting to occur, although debris clouds streaming in from the west could work against that for a time. However, continued with an improving trend in ceiling heights this afternoon. But, generally kept VFR and MVFR ceilings around at most sites through the period. KMSP...There is significant uncertainty in the likelihood and timing of any convection this afternoon and tonight, so it's likely that later forecasts will make some adjustments. Should see ceilings get into VFR fairly soon, but MVFR will return tonight, then should lift again sunday. /OUTLOOK FOR KMSP/ Sunday night...MVFR possible with a chance of showers and thunderstorms. South wind 5 to 15 kt becoming northwest. Monday...VFR. Northwest wind 5 to 10 kt. Monday night...VFR. Variable wind less than 5 kt. Tuesday...VFR. Southwest wind around 10 kt. Tuesday night...VFR. South wind around 5 kt. Wednesday...VFR. Southeast wind around 10 kt. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && SHORT TERM... LONG TERM... AVIATION...
Hazardous weather outlook, Aug 8, 9:56 AM CDT, 7 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 956 AM CDT Sat Aug 8 2020 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 091500- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 956 AM CDT Sat Aug 8 2020 This Hazardous Weather Outlook is for portions of central and southern Minnesota...and west central Wisconsin. .DAY ONE...Today and Tonight. Thunderstorms are possible today and tonight. A few storms could become severe this afternoon and tonight, with the primary threats being large hail, damaging winds, and heavy rainfall. Heat and humidity will build today, with afternoon heat indices peaking in the low to mid 90s across the Minnesota portion of the outlook area. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Additional thunderstorms are expected on Sunday and Sunday night. A few storms could become severe with the primary threats being large hail, damaging winds, and heavy rainfall. Periodic thunderstorms are possible Wednesday through Friday. Severe storms are not expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed this afternoon and evening.
In the hours before
Special weather statement, Aug 8, 2:14 PM CDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
214 PM CDT Sat Aug 8 2020
MNZ073>075-082-083-091-082000-
Brown-Blue Earth-Watonwan-Martin-Nicollet-Redwood-
214 PM CDT Sat Aug 8 2020
...A LINE OF STORMS WILL AFFECT SOUTHEASTERN REDWOOD...NORTH CENTRAL
MARTIN...BROWN...NORTHWESTERN BLUE EARTH...WATONWAN AND CENTRAL
NICOLLET COUNTIES...
At 214 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Fairfax to 6 miles east of
Springfield to near Bingham Lake. Movement was east at 50 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
New Ulm, St. James, Sleepy Eye, Lake Crystal, Madelia, Springfield,
Truman, Nicollet, Morgan, Courtland, Butterfield and Hanska.
This includes the following highways...
U.S. Highway 14 between mile markers 65 and 122.
U.S. Highway 71 between mile markers 52 and 62.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4385 9486 4411 9486 4411 9509 4419 9510
4420 9520 4432 9516 4444 9507 4444 9487
4448 9485 4446 9480 4445 9457 4431 9409
4379 9440
TIME...MOT...LOC 1914Z 272DEG 44KT 4448 9477 4421 9485 4396 9511
ETALocal storm report, Aug 8, 2:24 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
224 PM CDT SAT AUG 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG SACRED HEART 44.79N 95.34W
08/08/2020 RENVILLE MN LAW ENFORCEMENT
SEVERAL TREES WERE BLOWN DOWN BETWEEN
GRANITE FALLS AND SACRED HEART. POWER LINES
WERE ALSO BLOWN DOWN IN THE CITY OF SACRED
HEART.
&&
JLTSpecial weather statement, Aug 8, 3:13 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
313 PM CDT Sat Aug 8 2020
MNZ058>060-065>068-082100-
Hennepin-McLeod-Carver-Sibley-Renville-Meeker-Wright-
313 PM CDT Sat Aug 8 2020
...A LINE OF STORMS WILL AFFECT WRIGHT...HENNEPIN...SOUTHEASTERN
MEEKER...NORTHERN SIBLEY...MCLEOD...CARVER AND NORTHEASTERN RENVILLE
COUNTIES...
At 313 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Dassel to Lester Prairie to near
Norwood Young America. Movement was northeast at 45 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Minneapolis, St. Paul, Buffalo, Hutchinson, Bloomington, Brooklyn
Park, Plymouth, Maple Grove, Coon Rapids, Eden Prairie, Burnsville
and Minnetonka.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 179 and 205.
U.S. Highway 10 in Minnesota between mile markers 214 and 216.
U.S. Highway 12 between mile markers 100 and 140.
U.S. Highway 212 between mile markers 80 and 126.
LAT...LON 4530 9377 4530 9356 4524 9352 4514 9330
4504 9328 4500 9320 4488 9318 4481 9325
4478 9336 4480 9357 4470 9364 4461 9386
4462 9459 4476 9494 4489 9484 4489 9476
4501 9475 4531 9424 4531 9414 4542 9405
TIME...MOT...LOC 2013Z 247DEG 39KT 4513 9429 4489 9402 4473 9394
ETASpecial weather statement, Aug 8, 3:17 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
317 PM CDT Sat Aug 8 2020
MNZ069-070-076-077-083-084-082115-
Le Sueur-Waseca-Dakota-Blue Earth-Rice-Scott-
317 PM CDT Sat Aug 8 2020
...A LINE OF STORMS WILL AFFECT WESTERN DAKOTA...LE SUEUR...SCOTT...
BLUE EARTH...WESTERN RICE AND NORTHWESTERN WASECA COUNTIES...
At 317 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Henderson to Kasota to near Vernon
Center. Movement was east at 40 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Mankato, Faribault, Bloomington, Eagan, Burnsville, Lakeville, Apple
Valley, Shakopee, Savage, Prior Lake, North Mankato and Mendota
Heights.
This includes the following highways...
Interstate 35 between mile markers 56 and 80.
U.S. Highway 14 between mile markers 130 and 159.
U.S. Highway 169 between mile markers 27 and 47, between mile
markers 49 and 57, and between mile markers 79 and 84.
LAT...LON 4386 9436 4394 9436 4417 9408 4417 9401
4421 9403 4429 9393 4446 9393 4451 9388
4456 9392 4459 9389 4470 9364 4478 9359
4481 9344 4478 9338 4479 9331 4488 9319
4431 9326 4385 9373
TIME...MOT...LOC 2017Z 270DEG 35KT 4460 9388 4428 9397 4392 9427
ETASpecial weather statement, Aug 8, 4:11 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
411 PM CDT Sat Aug 8 2020
MNZ076-077-083>085-093-082200-
Steele-Le Sueur-Waseca-Blue Earth-Rice-Freeborn-
411 PM CDT Sat Aug 8 2020
...A LINE OF STORMS WILL AFFECT NORTHERN FREEBORN...SOUTHEASTERN LE
SUEUR...STEELE...EASTERN BLUE EARTH...RICE AND WASECA COUNTIES...
At 410 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles north of Warsaw to 6 miles
northeast of Waseca to Minnesota Lake. Movement was east at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Mankato, Owatonna, Faribault, Waseca, Janesville, Blooming Prairie,
Waterville, Medford, New Richland, Madison Lake, Morristown and St.
Clair.
This includes the following highways...
Interstate 35 between mile markers 20 and 63.
U.S. Highway 14 between mile markers 139 and 182.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
If you are oout on the water, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
LAT...LON 4384 9365 4385 9365 4386 9377 4399 9400
4424 9382 4440 9353 4437 9304 4372 9306
TIME...MOT...LOC 2110Z 283DEG 27KT 4434 9344 4412 9339 4386 9382
ETALocal storm report, Aug 8, 4:51 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
451 PM CDT SAT AUG 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG RENVILLE 44.79N 95.21W
08/08/2020 RENVILLE MN PUBLIC
LARGE TREE FELL ON A HOUSE IN RENVILLE.
EARLIER REPORT FROM SOCIAL MEDIA PICTURE.
TIME ESTIMATED BY RADAR.
&&
JLTThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 12:12 PM CDT | Special Weather Statement | MPX | Lac qui Parle | 48 min |
| Aug 8, 12:38 PM CDT | Special Weather Statement | MPX | Yellow Medicine | 37 min |
| Aug 8, 12:45 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 45 min |
| Aug 8, 1:14 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Yellow Medicine | 46 min |
| Aug 8, 1:37 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Renville, Yellow Medicine | 23 min |
| Aug 8, 2:03 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Meeker, Redwood, Renville, Sibley | 42 min |
| Aug 8, 2:14 PM CDT | Special Weather Statement | MPX | Brown, Watonwan | 46 min |
| Aug 8, 2:28 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Meeker, Nicollet, Sibley | 47 min |
| Aug 8, 2:48 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Renville, Sibley, Wright | 27 min |
| Aug 8, 3:13 PM CDT | Special Weather Statement | MPX | Carver, Hennepin, McLeod, Meeker, Wright | 47 min |
| Aug 8, 3:17 PM CDT | Special Weather Statement | MPX | Blue Earth, Le Sueur, Rice, Scott, Waseca | 58 min |
| Aug 8, 4:11 PM CDT | Special Weather Statement | MPX | Rice, Steele, Waseca | 49 min |
| Aug 8, 4:28 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele, Waseca | 47 min |
| Aug 8, 4:58 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue, Rice, Steele | 36 min |
| Aug 8, 3:10 AM CDT | Special Weather Statement | MPX | Rusk | 65 min |
| Aug 8, 4:19 AM CDT | Special Weather Statement | MPX | Rusk | 41 min |
| Aug 8, 5:53 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Eau Claire, Pepin, Pierce | 37 min |
| Aug 8, 6:38 PM CDT | Special Weather Statement | MPX | Chippewa, Eau Claire | 52 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2020Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.